# SDR CALA9701070

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AN 8 INCH CRACK AT LIGHTENING HOLE OF FLOOR UNDER FLIGHT ENGINEER'S SEAT.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-11-01 AND 51-31-01.
